• Announcements

    • Joelf

      Upgraded Sclero Forums!   05/18/2017

      Welcome to the Upgraded and Redesigned Sclero Forums!!   Our Forums are even better and more up to date than before.   Happy Posting to all our Members!!
Sign in to follow this  
Followers 0
susieq40

Nervous!

14 posts in this topic

:temper-tantrum:

 

Feeling so nervous as it's my second IVIG session. This time we are doing it in 3 days instead of 5. Because of having kids at home. Too many days being gone. But last time, I had horrible restlessness throughout my WHOLE body. And insomnia, not able to sleep. I just hate hate HATE that feeling. And not even sure this is going to help anything for me. But the doctor said they were going to reformulate, and hopefully not get the same side effects. I'm still nervous!

:nervous::nervous::nervous:

 

Think that sums it up. Anyway, I know this is a minor whine, but :nervous: nonetheless. Hope everyone else is having a decent week. I'll be checking in.

 

Hugs To All,

 

Susieq40/Vickie :)

Share this post


Link to post
Share on other sites

Hi SusieQ,

 

I'm glad you're getting IVIG again starting tomorrow, but sorry that you're worried about it. Since they are reformulating, you'll probably find it lots better this time. My guess is that they'll give you more meds to help reduce the side effects. My husband had several IVIG treatments (after his lung transplant) but he never had any side effects at all from it -- probably because they gave it to him very slowly plus he drank a lot of fluids, too -- so it is possible if they make some adjustments that you'll do much better with it.

 

I understand that it is usually the rate of the infusion that causes most of the issues, the slower the better. Remember to drink a lot of fluids before the infusion and also during it too.

 

Janey gets the IVIG every month and has for years now, so I'm sure she'll be around to share some war stories friendly tips about it.

 

Meanwhile, here are some warm hugs that are 100% guaranteed to not cause any side effects!

:emoticons-group-hug:


Warm Hugs,

 

Shelley Ensz

Founder and President

International Scleroderma Network (ISN)

Hotline and Donations: 1-800-564-7099

 

The most important thing in the world to know about scleroderma is sclero.org.

Share this post


Link to post
Share on other sites

Hi SusieQ,

 

Sorry to hear that you're worried about your IVIG infusion. :emoticons-i-care:

 

Thankfully, I've never had one so can't empathise from my own experience, but I'll be thinking of you and hoping that everything goes well and you don't have too many unpleasant side effects. :emoticons-group-hug:


Jo Frowde

ISN Assistant Webmaster

SD World Webmaster

ISN Sclero Forums Manager

ISN News Manager

ISN Hotline Support Specialist

ISN Chat Host

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Hi Vickie,

 

I will be thinking positive thoughts! :emoticons-i-care:

 

Please let us know how you're IVIG treatment went today.

 

Take care and gentle hugs, :emoticon-hug:

 

Annie


Diffuse Systemic Sclerosis, (Scleroderma). Lung, skin and gastrointestinal involvement.

Share this post


Link to post
Share on other sites

Hi SusieQ,

 

Sorry for the late reply, I hope everything went ok for you and no bad side effects!

 

Jean

Share this post


Link to post
Share on other sites

Hi Susie Q,

 

How did you make out? Gareth saw an Immunologist yesterday, who wants me to get a second opinion, and he talked of the possibility of IVIG infusions. Gareth's is because of IV G immunodeficiencies and MBL deficiency. The doctor also said it's common in those with autoimmune diseases, explaining that one may feed off the other like a continuous circle.

 

Take care, Everyone.

 

Margaret

Share this post


Link to post
Share on other sites

Susieq,

 

I hope the treatment went well yesterday and are going well today. I'm sorry I missed your post and didn't get this to earlier. I do my IVIg in 3 days and there are a couple of things I always make sure I have to relax me. One is music! I set my ipod up with some very relaxing music that I love, put the earphones in, push the recliner back, close my eyes, and let everything that is going around me dissolve away. I'll also have a book to read that I'm really, really into and that I'm just dying to finish. These two things make the time go by and I stay relaxed. I also catch up on sleep because I always fall asleep when listening to the music - which is a good thing.

 

Also, be on top of how they are administering the infusion! They should start off slow everyday, not just the first day. My nurse starts at 25 (ml/min?) and steps up another 25 every 30 minutes to a maximum flow rate of 180.

 

The only side effect I get is a massive headache 24 hours after the 3rd day. Once it hits, I go to bed for 24 hours, my husband brings me my meds and I sleep. When I get up 24 hours later, it's gone and life is good.

 

Please let us know how the infusions went and how you are doing. You're in my thoughts Darlin!


Janey Willis

ISN Support Specialist

(Retired) ISN Assistant Webmaster

(Retired) ISN News Director

(Retired) ISN Technical Writer for Training Manuals

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Hi SusieQ

I always was nervous before IVIG infusions. I ended up always dragging my dad along or husband. They were so supportive and would end up helping me de-stress and pass the time. I also have small children and its hard. Sending you strength. :you-rock:

Simone

Share this post


Link to post
Share on other sites

What awesome support for SusieQ :emoticons-group-hug:

 

I hope that all went much better for you, SusieQ... With all of our other issues, it's not a fun thing to have something (else) added to the mix.

 

It IS really good to communicate exactly what is happening during your infusions that makes it untolerable.

With Gene (Shelley's husband experience), as well as Janey's experience, I am hopeful you will be able to glean helpful hints from them!

 

Sending you EXTRA Soft :emoticon-hug: s through this.


Special Hugs,

 

Susie Kraft

ISN Support Specialist

ISN Chat Host

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

:emoticons-group-hug: SusieQ, thinking of you! :emoticons-group-hug:

 

miocean


ISN Artist

Share this post


Link to post
Share on other sites

Hi SusieQ,

 

I'm still thinking about you, and wondering, how did your IVIg treatments go? <br style="mso-special-character:line-break"> <br style="mso-special-character:line-break">:emoticons-group-hug:


Warm Hugs,

 

Shelley Ensz

Founder and President

International Scleroderma Network (ISN)

Hotline and Donations: 1-800-564-7099

 

The most important thing in the world to know about scleroderma is sclero.org.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0